# SDR UPS02438877

- Difficulty date: July 20, 2002
- Submitted: July 24, 2002
- Operation: Air carrier
- Aircraft: N674UP
- Make and model: Boeing 747123
- Aircraft serial: 20100
- Engine: Pwa JT9D*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT9D
- Part serial: 662936
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, WHEN PACK LAND 3 WAS TURNED ON AFTER TAKEOFF OILY SMOKE FILLED THE FLIGHT DECK.  PACK 1 AND 3 WAS TURNED OFF AND PACK 2 TURNED ON.  SMOKE CLEARED AND FLIGHT CONTINUED TO PHL.  REMOVED AND CLEANED NR 1 PACK COALESCER BAG.  RAN PACKS FROM APU, OPS CHECK GOOD.  RAN PACKS FROM ENG 1 & 4, SMELL OF SMOKE AGAIN FROM NR 1 ENG.  NR 1 ENGINE REQUIRES CHANGE DUE TO RUMBLING AND OIL CONSUMPTION.
